# SDR SWIA2020042450303

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EACH, HARDWARES CORRODED AT CENTER HINGE AREA OF RT. WING SPOILERON.   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED 4  CORRODED HARDWARE, REMOVED AND REINSTALLED 2 AT CENTER HINGE AREA OF RIGHT SPOILERON I.A.W. CRJ200 AMM. TORQUE WRENCH: STS0384  DUE DATE: 05APR20.
